# SDR AALA202510023227

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OVERWING EXIT UPPER AFT STOP PADS ON AFT EXIT DOOR NOT INSTALLED IN THE CORRECT ORIENTATION. ADJUSTED RIGHT HAND OVERWING EXIT UPPER AFT STOP PADS ON AFT EXIT DOOR. PER AMM 52-22-00.
